I've been on this dose for over a year , it helps me sleep, best sleep I've ever gotten. I have no anxiety after living with it my entire life (zebra as a young kid) I take antidepressant as well, which helps with certain aspects but the Xanax takes away my anxiety completely, I can think clearly and confidently. So I'm worried I shouldn't be on it from all the horror stories I hear. Is .5-1mg a night any worse than having a glass of wine at night? (I can't drink alcohol) I've thought of switching to something like ambien, or a natural supplement to help calm and sleep but I'm worried about mixing the two while I taper off Xanax, if I taper I want to taper very slowly, I'm very sensitive so I know I will feel all withdrawal effects. Anyway, love to hear your thoughts. Xanax has been a godsend for me, has made me feel normal for the first time in my entire life. I know I will eventually have to increase my dose which I don't want to do. I just don't know if I'm ready to let go of it, but part of me knows I enjoy that "melting" feeling a little too much.
If a small amount of Xanax is helping you get a good nights sleep, why change it. It is an acceptable short-acting anti anxiety med which is used by many before bed. If you were taking unprescribed during the day for that "melting" feeling, I would be worried. Nice thing about Xanax because it is short-acting it does't make you groggy the next morning.
I did wonder what the Zebra thing was all about, lol! I really wouldn't worry about continuing with Xanax, you are taking a low dose and it is working. There is no harm in what you are doing. Don't listen to the 'horror stories', different medications affect different people in different ways
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2011 • 1 answer
Posted 25 Jan 2012 • 7 answers
Posted 23 Sep 2012 • 3 answers
Posted 11 Mar 2013 • 2 answers
Posted 2 Jun 2013 • 3 answers